# SDR AALA20140629001

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 48,646 hours, 16,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR EXTERIOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
